# SDR YENA20160621582

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 46,398 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL, LOCATION: FRAME 66, STR 23L AT AFT GALLEY AREA; INSTALLED NEW LOWER SILL LOCATION,  FRAME 66 AT LEVEL STR 23L AT AFT GALLEY AREA.
